MathSciNet Relay Station
MathSciNet bibliographic data
MR1301849 (96f:58067) 58F06 (32C17 32J27 47B35 81S10)
Bordemann, Martin; Meinrenken, Eckhard; Schlichenmaier, Martin Toeplitz quantization of Kähler manifolds and ${\rm gl}(N)$, $N\to\infty$ limits. Comm. Math. Phys. 165 (1994), no. 2, 281–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement